# SDR DALA2019062413802

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 47,694 hours, 31,232 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Loose
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ACCESS DOOR LOOSE FORWARD LOWER END OF PYLON.  CHECKED SECURITY OF HINGE FASTENERS IAW AMM 20-10-15. FASTENERS TIGHTENED.
